ITEM METADATA RECORD
Title: Smooth curves possessing many linear-systems g1n
Authors: Coppens, Marc # ×
Issue Date: 1989
Publisher: Birkhäuser Verlag
Series Title: Archiv der Mathematik vol:52 issue:3 pages:307-312
ISSN: 0003-889X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science